Publications

The file provided in the [pdf] link is the most recent version that I can legally publish here (which is not always the final version).

As is common practice in mathematics, the author order is usually alphabetical and does not reflect a difference in contribution.

Recent Preprints
For more up-to-date information, check my arXiv author page or subscribe to its atom feed.
2014
[3]G. T. Nguyen, F. Poloni, "Componentwise accurate fluid queue computations using doubling algorithms", arXiv.org, n. arXiv:1406.7301, 2014. [bibtex] [pdf]
2013
[2]V. Noferini, F. Poloni, "Duality of matrix pencils and linearizations", The University of Manchester, n. 2013.17. [bibtex] [pdf]
[1]C. Brüll, F. Poloni and G. Sbrana, "Enforcing solvability of a nonlinear matrix equation and estimation of multivariate ARMA time series", DFG-Forschungszentrum Matheon, n. Matheon Preprint \#1027, 2013. [bibtex] [pdf]
Refereed Articles
2014
[18]F. Poloni, G. Sbrana, "Feasible generalized least squares estimation of multivariate GARCH(1, 1) models", J. Multivariate Anal., vol. 129, 2014, pp. 151–159. [bibtex] [pdf] [doi]
2013
[17]G. Sbrana, F. Poloni, "A closed-form estimator for the multivariate GARCH $(1,1)$ model", J. Multivariate Anal., vol. 120, 2013, pp. 152–162. [bibtex] [pdf] [doi]
[16]F. Poloni, "An algorithm for solving systems of quadratic equations in branching processes", Boll. Unione Mat. Ital. (9), vol. 6, no. 2, 2013, pp. 481–486. [bibtex] [pdf]
[15]F. Poloni, "Quadratic vector equations", Linear Algebra and its Applications, vol. 438, no. 4, 2013, pp. 1627–1644. [bibtex] [pdf] [doi]
[14]V. Mehrmann, F. Poloni, "Using permuted graph bases in $\mathcal H_infty $ control", Automatica J. IFAC, vol. 49, no. 6, 2013, pp. 1790–1797. [bibtex] [pdf] [doi]
[13]V. Mehrmann, F. Poloni, "A generalized structured doubling algorithm for the numerical solution of linear quadratic optimal control problems", Numer. Linear Algebra Appl., vol. 20, no. 1, 2013, pp. 112–137. [bibtex] [pdf] [doi]
[12]B. Iannazzo, F. Poloni, "A subspace shift technique for nonsymmetric algebraic Riccati equations associated with an M-matrix", Numer. Linear Algebra Appl., vol. 20, no. 3, 2013, pp. 440–452. [bibtex] [pdf] [doi]
2012
[11]F. Poloni, T. Reis, "A Deflation Approach for Large-Scale Lur'e Equations", SIAM J. Matrix Anal. Appl., vol. 33, no. 4, 2012, pp. 1339–1368. [bibtex] [pdf] [doi]
[10]V. Mehrmann, F. Poloni, "Doubling Algorithms with Permuted Lagrangian Graph Bases", SIAM J. Matrix Anal. Appl., vol. 33, no. 3, 2012, pp. 780-805. [bibtex] [pdf] [doi]
[9]F. Greco, B. Iannazzo and F. Poloni, "The Padé iterations for the matrix sign function and their reciprocals are optimal", Linear Algebra Appl., vol. 436, no. 3, 2012, pp. 472–477. [bibtex] [pdf] [doi]
2011
[8]B. Meini, F. Poloni, "A Perron iteration for the solution of a quadratic vector equation arising in Markovian binary trees", SIAM J. Matrix Anal. Appl., vol. 32, no. 1, 2011, pp. 248–261. [bibtex] [pdf] [doi]
[7]D. A. Bini, B. Meini and F. Poloni, "On the solution of a quadratic vector equation arising in Markovian binary trees", Numer. Linear Algebra Appl., vol. 18, no. 6, 2011, pp. 981–991. [bibtex] [pdf] [doi]
2010
[6]F. Poloni, "Constructing matrix geometric means", Electron. J. Linear Algebra, vol. 20, 2010, pp. 419–435. [bibtex] [pdf]
[5]F. Poloni, "A note on the $O(n)$-storage implementation of the GKO algorithm and its adaptation to Trummer-like matrices", Numer. Algorithms, vol. 55, no. 1, 2010, pp. 115–139. [bibtex] [pdf] [doi]
[4]D. A. Bini, B. Meini and F. Poloni, "Transforming algebraic Riccati equations into unilateral quadratic matrix equations", Numer. Math., vol. 116, no. 4, 2010, pp. 553–578. [bibtex] [pdf] [doi]
[3]D. A. Bini, B. Meini and F. Poloni, "An effective matrix geometric mean satisfying the Ando-Li-Mathias properties", Math. Comp., vol. 79, no. 269, 2010, pp. 437–452. [bibtex] [pdf] [doi]
2009
[2]D. A. Bini, B. Meini and F. Poloni, "Fast solution of a certain Riccati equation through Cauchy-like matrices", Electron. Trans. Numer. Anal., vol. 33, 2009, pp. 84–104. [bibtex] [pdf]
2008
[1]D. A. Bini, B. Iannazzo and F. Poloni, "A fast Newton's method for a nonsymmetric algebraic Riccati equation", SIAM J. Matrix Anal. Appl., vol. 30, no. 1, 2008, pp. 276–290. [bibtex] [pdf] [doi]
Books
2011
[1]F. Poloni, Algorithms for quadratic matrix and vector equations, Publications of the Scuola Normale Superiore, Pisa (distributed by Birkhäuser), 2011. Book based on my Ph.D. thesis. [bibtex]
Software
2012
[1]F. Poloni, "PGDoubling -- A MATLAB package to solve algebraic Riccati equations and optimal control problems", 2012. [bibtex]
Other Publications
2011
[3]F. Poloni, T. Reis, "The SDA Method for Numerical Solution of Lur'e Equations", arXiv.org, n. 1101.1231, 2011. [bibtex] [pdf]
2010
[2]D. A. Bini, B. Iannazzo and B. Meini, "Nonsymmetric algebraic Riccati equations associated with an M-matrix: recent advances and algorithms.", in Matrix Methods: Theory, Algorithms and Applications, V. Olshevsky, E. Tyrtyshnikov, Eds., World Scientific Publishing, 2010, pp. 176–209. [bibtex] [pdf] [doi]
2006
[1]D. A. Bini, F. Poloni, "A note on the location of polynomial roots", arXiv.org, n. math/0609297, 2006. Never submitted to a peer-reviewed journal. [bibtex] [pdf]
Theses
2010
[3]F. Poloni, "Algorithms for quadratic matrix and vector equations", Ph.D. dissertation, Scuola Normale Superiore, Pisa, 2010. Also published as book (see above). [errata] [bibtex] [pdf]
2007
[2]F. Poloni, "Metodi per la soluzione veloce di una classe di equazioni di Riccati algebriche", Master's thesis, Università di Pisa, 2007. [bibtex] [pdf]
2005
[1]F. Poloni, "Fattorizzazione canonica e trasformata discreta di Fourier in un problema di teoria delle code", Bachelor's thesis, Università di Pisa, 2005. [bibtex] [pdf]